# SDR UALA2011121206823

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,684 hours, 12,954 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND ELECTRICAL POWER RECEPTACLE HAS A HORIZONTAL CRACK RUNNING BETWEEN THE TWO LOWER PINS.  REMOVED OLD RECEPTACLE AND MOUNTED NEW RECEPTABLE IN PLACE.
